MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3216C166E
Medical Device Problem Codes Kinked (1339); Occlusion Within Device (1423); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Unspecified Infection (1930); Occlusion (1984); Injury (2348)
Date of Event 06/12/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: the main component of the system.Other relevant device(s) are: product id: etlw1628c124e, serial/lot (b)(4), ubd: 21-apr-2016, (b)(4).Product id: etlw1613c124e, serial/lot (b)(4), ubd: 21-jun-2015, (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an unknown condition.It was reported by the patient's wife that the stent graft didn't open and that the physician has stated there was a kink in it.5 days after the index procedure, there was not sufficient blood flow to the patients left leg and a fem-fem bypass was performed.It was noted by the patients wife that blood flow problems to the patients legs continues, the patient is not healing and has an infection.The cause of the event is unknown.No additional clinical sequelae were reported and the patient is not doing well as per the complainant.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7518042
Report Number2953200-2018-00713
Device Sequence Number1225263
Product Code MIH
UDI-Device Identifier00613994990990
UDI-Public00613994990990
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2016
Device Model NumberETBF3216C166E
Device Catalogue NumberETBF3216C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer04/20/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR